# SDR SWAA2022092676607

- Difficulty date: August 18, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N8649A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42527
- Aircraft time: 27,113 hours, 12,631 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Angle
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H BS 663 UPPER ATTACH ANGLE IS CRACKED ON VAPOR BARRIER LBL8 WL167.68 / [01] VALIDATED APPLICABILITY OF SRM 57-10-10-2R-5;[08] LOCATED; DRILLED; TRIMMED; DEBURRED; APPLIED CHEMICAL CONVERSION COATING AND PRIMERED REPAIR PARTS @ BS663 VAPOR BARRIER UPPER ATTACH ANGLE LBL8-LBL20 WL167.68 IAW SRM 57-10-10-2R-5. OK TO INSTALL.;[09] VERIFIED CORRECTIVE ACTION 8 AND MEASUREMENT TABLE. OK TO INSTALL REPAIR SPLICE PARTS.;[10] INSTALLED REPAIR PARTS @ BS663 VAPOR BARRIER UPPER ATTACH ANGLE LBL8-LBL20 WL167.68 IAW SRM 57-10-10-2R-5. BOND CHECK GOOD. BONDING METER ID: ATS2787 S/N:DC007132 DUE:08/2023;[11] VERIFIED CORRECTIVE ACTION 10.;[12] FILLET SEALED; CAP SEALED AND APLLIED CIC TO EXTERNAL SIDE OF REPAIR PARTS @ BS663 VAPOR BARRIER UPPER ATTACH ANGLE LBL8-LBL20 WL167.68 IAW SRM 57-10-10-2R-5. INTERNAL SIDE OF FASTENERS COMMON TO FUEL TANK WILL BE CAP SEALED AND LEAK CHECKED ON CUSTOMER CARD #TTG8Q00E97R3.;[13] REMOVED EWIS PROTECTION ON FWD AND AFT SIDE OF BS663 VAPOR BARRIER UPPER ATTACH ANGLE LBL8-LBL20 WL167.68 IAW AMM 20-60-07-913-801.;[14] VERIFIED CORRECTIVE ACTIONS 12 AND 13.;[15] EDIT CORRECTIVE ACTION 7 REF. SHOULD BE 57-10-10-2R-5 STEP 4D
